Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My Body Is Totally Drained Of Energy!!
Aug 11, 2005

Im a 26yr old lad from N.Ireland been HIV+ A year now. I am on my second course of treatment and for the rest of my life...My meds are Combivir, Norvir and Reyataz and have been on these for 3months now my CD4 count was 220 now 330 and viral load was 220000 now 8000..which is getting there but the past three weeks i can hardy get the energy to even get out of bed i am totally drained i look awful my body is full of aches and pains and i have never felt like this before i keep taking real bad headaches which i never suffer from!! Could u please tell me whats wrong with me?? Thanks Rory..

Response from Dr. Henry

I would be concerned about conditions like severe anemia, low thyroid or testosterone levels, low cortisol levels, AZT-related fatigue or mitochondrial toxicity, and other conditions related to either HIV or one of your HIV meds. Usually a thorough history and examination by your HIV specialist can help sort out what is going on and devise a treatment plan. Depression, stress, nutrional problems, and other medical conditions not directly related to HIV/AIDS could be contributing as well. KH



Previous
swelling in my legs
Next
Can you get shingles/PHN from an Injury?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement